RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 795–797 (Mi dan37962)  

This article is cited in 15 scientific papers (total in 15 papers)

MATHEMATICS

Compact spaces without intermediate dimensions

V. V. Fedorchuk

Lomonosov Moscow State University

Full text: PDF file (467 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 14.03.1973

Citation: V. V. Fedorchuk, “Compact spaces without intermediate dimensions”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 795–797

Citation in format AMSBIB
\Bibitem{Fed73}
\by V.~V.~Fedorchuk
\paper Compact spaces without intermediate dimensions
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 795--797
\mathnet{http://mi.mathnet.ru/dan37962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0336720}
\zmath{https://zbmath.org/?q=an:0288.54039}


Linking options:
  • http://mi.mathnet.ru/eng/dan37962
  • http://mi.mathnet.ru/eng/dan/v213/i4/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “A compact Hausdorff space all of whose infinite closed subsets are $n$-dimensional”, Math. USSR-Sb., 25:1 (1975), 37–57  mathnet  crossref  mathscinet  zmath
    2. V. M. Ulyanov, “O vpolne zamknutykh i blizkikh k nim otobrazheniyakh”, UMN, 30:3(183) (1975), 177–178  mathnet  mathscinet  zmath
    3. V. V. Fedorchuk, “Fully closed mappings and the consistency of some theorems of general topology with the axioms of set theory”, Math. USSR-Sb., 28:1 (1976), 1–26  mathnet  crossref  mathscinet  zmath  isi
    4. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    5. V. V. Fedorchuk, “Infinite-dimensional compact Hausdorff spaces”, Math. USSR-Izv., 13:2 (1979), 445–460  mathnet  crossref  mathscinet  zmath  isi
    6. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. A. Chatyrko, “On chainable and homogeneous compact spaces with non-coincident dimensions”, Russian Math. Surveys, 39:3 (1984), 201–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    11. V. V. Fedorchuk, “On the Brouwer Dimension of Compact Spaces”, Math. Notes, 73:2 (2003), 271–279  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. V. V. Fedorchuk, “An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different”, Sb. Math., 195:12 (2004), 1809–1822  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. V. M. Ulyanov, “Sheaves and $\mathfrak{Ta}$-bicompactifications of mappings”, Sib. elektron. matem. izv., 4 (2007), 504–546  mathnet  mathscinet  zmath
    15. V. V. Fedorchuk, “Dimension scales of bicompacta”, Siberian Math. J., 49:3 (2008), 549–561  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:14
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019